MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION COYOTE; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL

BOSTON SCIENTIFIC CORPORATION COYOTE; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Model Number 24696
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B3 - date of event: date of event was approximated to 07/01/2024 as the exact event date was not reported.
 
Event or Problem Description
It was reported that balloon rupture occurred.A 2.0mm x 100mm x 150cm coyote balloon catheter was advanced for dilatation.However, during inflation, the balloon ruptured before reaching the burst rate pressure.The procedure was completed.No patient complications were reported.
 
Event or Problem Description
It was reported that balloon rupture occurred.A 2.0mm x 100mm x 150cm coyote balloon catheter was advanced for dilatation.However, during inflation, the balloon ruptured before reaching the burst rate pressure.The procedure was completed.No patient complications were reported.It was further reported that the 80-90% stenosed target lesion was located in the mildly tortuous and moderately calcified anterior tibial artery.The balloon was ruptured during first inflation at 10atmospheres for 2 minutes.The device was removed via femoral sheath.
 
Additional Manufacturer Narrative
B3 - date of event: date of event was approximated to 07/01/2024 as the exact event date was not reported.Device was returned for evaluation.The outer shaft, inner shaft, balloon and tip were visually and microscopically examined.Visual examination revealed no damages.Microscopic examination revealed a pinhole 17mm from the tip.Inspection of the remainder of the device presented no other damage or irregularities.No other issues were identified with the device and no patient complications were reported.

Brand Name
COYOTE
Common Device Name
CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key19804245
Report Number2124215-2024-45120
Device Sequence Number12643623
Product Code DQY
UDI-Device Identifier08714729796787
UDI-Public08714729796787
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K111295
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/25/2026
Device Model Number24696
Device Catalogue Number24696
Device Lot Number0032087888
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/09/2024
Supplement Date Received by Manufacturer07/25/2024
Initial Report FDA Received Date07/23/2024
Supplement Report FDA Received Date08/06/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/26/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown